m-systems of polar spaces and maximal arcs in projective planes

Hamilton, N and Quinn, CT (2000) m-systems of polar spaces and maximal arcs in projective planes. Bulletin of the Belgian Mathematical Society-Simon Stevin, 7 2: 237-248.

Author Hamilton, N
Quinn, CT
Title m-systems of polar spaces and maximal arcs in projective planes
Journal name Bulletin of the Belgian Mathematical Society-Simon Stevin
ISSN 1370-1444
Publication date 2000-04
Sub-type Article (original research)
Volume 7
Issue 2
Start page 237
End page 248
Total pages 12
Language eng
Keyword polar space
m-system
maximal arc
quadric
strongly regular graph
Odd Order
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Journal Article
Sub-type: Article (original research)
Collection: ResearcherID Downloads
 
Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 12 times in Thomson Reuters Web of Science Article | Citations
Scopus Citation Count Cited 0 times in Scopus Article
Google Scholar Search Google Scholar
Created: Fri, 09 Sep 2011, 21:29:38 EST by System User